# SDR DALA2022082505727

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2378202) DURING INSPECTION FOUND CORROSION ON RAIL RBL 3.0 BTW STA 887 TO 847 AT AFT CARGO COMPARTMENT (IN REF NRC: 00326). AREA ON RAIL RBL 3.0 BTW STA 887 TO 847 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B 737-800 S.R.M. 53-00-53-2R REP. 4.
